# SDR AU960354

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 13146
- Condition: Failed
- Location: Turbine Engine C
- Component: Rroyce, RB211524G2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMBUSTION LINER HEAD BREAKING UP IN AREA BETWEEN NO2 AND NO5 BLEED STRUTS - FOUND DURING BORESCOPE INSPECTION IAW AD/RB211/19 AMDT1 (ROLLS ROYCE SB RB211-72-B482)
